MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE CPT, BASIC IR PACK (IRSHF)159; RADIOGRAPHIC CONTRAST TRAY

MEX03 MEXICO-JUAREZ PRESOURCE CPT, BASIC IR PACK (IRSHF)159; RADIOGRAPHIC CONTRAST TRAY
Model Number SANHFIRSHF
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint was forwarded to the manufacturing facility where it is currently still under investigation.A follow-up report will be filed once the results have been completed.
 
Event or Problem Description
Customer reported that the towels pwtb04-stm from the basic ir pack sanhfirshf are getting lint balls on them during an angiogram procedure.The particulates are also from the foam tray.This is problematic because they can become an embolic for the patient.There was no injury or delay reported.Report being filed for potential for injury.
 
Additional Manufacturer Narrative
Supplemental report is being filed due to the sample towels pwtb04-stm were received from the customer for investigation following the submission of the initial mdr report submitted on 2/3/2021.It was determined the towels were not the source of particulates found in the basic ir pack sanhfirshf.No further action is required at this time.

Brand Name
CPT, BASIC IR PACK (IRSHF)159
Common Device Name
RADIOGRAPHIC CONTRAST TRAY
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key11276307
Report Number1423537-2021-00589
Device Sequence Number3543673
Product Code OIO
UDI-Device Identifier10888439588224
UDI-Public10888439588224
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSANHFIRSHF
Device Catalogue NumberSANHFIRSHF
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/06/2021
Supplement Date Received by Manufacturer01/06/2021
Initial Report FDA Received Date02/03/2021
Supplement Report FDA Received Date02/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;